# SDR ASAA0640135

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Chafed
- Location: Flap Roller
- Component: Roller
- Component part number: 65C313174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP INBD ROLLER SUPPORT CHAFING.  RT OUTBD FLAP INBD ROLLER SUPPORT REPLACED WITH NEW PART PER SRM 51 40 02 PARA A7A.
